# SDR VNAA202409120010

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK FORACCESS TOFLOOR BEAM REPAIR. FOUND SEAT TRACK AT LBL27 F.S 982- F.S 1005 IS CORRODED.   REMOVED AND REPLACED SEAT TRACK IAW CRJ 700 AMM 53-00-49-400-801-A03.
